MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X FIELD FRAME CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X FIELD FRAME CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-4.5C-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
During preparation for an atrial fibrillation procedure, the field frame was plugged in incorrectly, and after this the cable and plug of the field frame was burned.The field frame and field frame cable were replaced to complete the procedure.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the batch record was not possible as the lot number is unknown.Based on the information received, the cause of the reported burned cable could not be conclusively determined.

Brand Name
ENSITE¿ X FIELD FRAME CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23513567
Report Number2184149-2025-00179
Device Sequence Number9705161
Product Code DQK
UDI-Device Identifier05415067032232
UDI-Public05415067032232
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-FF-4.5C-01
Device Catalogue NumberENSITE-FF-4.5C-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE¿ X FIELD FRAME
Patient SexUnknown